# SDR SWIA2021092961281

- Difficulty date: August 3, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  BOTTOM WING PLANK IS CHAFED AT WS45.00L AND REAR SPAR DATUM, MARKED.    (C-CHECK RO 9-30-21)    BLENDED OUT CHAFE DAMAGE L/H BOTTOM WING PLANK AT WS45.00L TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREAS IS WITHIN LIMITS. REF REO 601R-57-21-880 REV -D DATED 2017/03/06 AND CRJ200 SRM 51-12-00. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
